# SDR SWAA2021100414512

- Difficulty date: September 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB R/H FLOOR TO SIDEWALL SUPPORT BS 887-947 HAS OVERSIZED HOLES AT SPLICE LOCATION BS 887 RBL 25 WL 156 ; / [01] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS887 - BS947; RBL25; WL156 PER SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS887 - BS947; RBL25; WL156 PER SRM 51-40-05-0G-0 AND DWG 147A7500; [03] NEW FLOOR TO SIDEWALL SUPPORT BS 887-847 RBL 25 TO BE INSTALLED ON CUST CARD# TTG8Q006DC17; [04] VERIFIED CORRECTIVE ACTION 2 & 3.
